Regularity of Minkowski's question mark measure, its inverse and a class of IFS invariant measures

Mantica, Giorgio, Totik, Vilmos: Regularity of Minkowski's question mark measure, its inverse and a class of IFS invariant measures.
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY, 99 (3). pp. 707-732. ISSN 0024-6107 (2019)

[img]
Preview
Text
regularity_of_minkowskis_question_mark_measure_its_inverse_and_a_class_of_ifs_invariant_measures.pdf - Published Version

Download (402kB) | Preview
[img]
Preview
Text
corr3.pdf - Submitted Version

Download (228kB) | Preview
Item Type: Article
Journal or Publication Title: JOURNAL OF THE LONDON MATHEMATICAL SOCIETY
Date: 2019
Volume: 99
Number: 3
Page Range: pp. 707-732
ISSN: 0024-6107
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 30343627
DOI id: https://doi.org/10.1112/jlms.12197
Date Deposited: 2019. Nov. 05. 14:40
Last Modified: 2019. Nov. 05. 14:40
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/17247
Web of Science® Times Cited: 2 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year